Anomalous partially hyperbolic diffeomorphisms II: stably ergodic examples

Abstract : We construct examples of robustly transitive and stably ergodic partially hyperbolic diffeomorphisms $f$ on compact 3-manifolds with fundamental groups of exponential growth such that $f^n$ is not homotopic to identity for all $n > 0$. These provide counterexamples to a classification conjecture of Pujals.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01446863
Contributeur : Imb - Université de Bourgogne <>
Soumis le : jeudi 26 janvier 2017 - 13:34:40
Dernière modification le : vendredi 22 février 2019 - 11:16:45

Lien texte intégral

Identifiants

Citation

Christian Bonatti, Andrey Gogolev, Rafael Potrie. Anomalous partially hyperbolic diffeomorphisms II: stably ergodic examples. Inventiones Mathematicae, Springer Verlag, 2016, 206 (3), pp.801 - 836. ⟨10.1007/s00222-016-0663-7⟩. ⟨hal-01446863⟩

Partager

Métriques

Consultations de la notice

111